Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What causes severe stomach pain?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi, My husband has severe stomach pain now. He says it s because of the kidney stone as he had it in the past. He is not able to move due to pain to go to hospital. Can you prescribe some medicine? Thank u.
Posted Fri, 7 Mar 2014 in Abdominal Pain
Answered by Dr. Prasad 46 minutes later
Brief Answer: I prefer ace proxyvon tablets in such cases... Detailed Answer: Hi, I empathize with his complaints. Pain from a renal stone can be very severe and hurting. If he is very sure the pain is from renal stone, he can use any over the counter pain killers. But I prescribe ace proxvon which is a combination of paracetamol, diclofenac and rabeprazole to my patients with severe renal colics. Cyclopam (paracetamol and dicyclomine combination) is the next choice. Both the tablets are prescription only medicines. If the pain is severe it is important to visit a hospital. I order for an ultrasound abdomen scan to rule out renal obstructive conditions. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor